# SDR P5CA0501346

- Difficulty date: April 27, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 79,318 hours, 18,854 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 740019
- Part serial: 010208
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, FOUND NO T/O WARNING ALTITUDE SELECT OR AUTOPILOT DISCONNECT WARNINGS.  REPLACED AURAL WARNING DEVICE.  OPS CHECK NORMAL IAW 31-26-02.
